# SDR 2003FA0001268

- Difficulty date: November 25, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N9557C
- Make and model: Piper PA-28-161
- Aircraft serial: 287816492
- Engine: Lyc O320D3G
- System (JASC): 8011 · Engine Starter
- Part: Bushing
- Condition: Failed
- Location: Starter
- Component: Starter
- Component part number: MZ4222R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING ON DRIVE END OF STARTER CAME OUT AFTER LESS THAN 5 HRS.  THIS WAS A NEW STARTER INSTALLED ON A NEWLY OVERHAULED ENGINE.  EITHER BUSHING DID NOT FIT TIGHT ENOUGH IN HOUSING OR IT WAS TOO SOFT OF MATERIAL.
